# SDR SWIA200515133

- Difficulty date: June 13, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 21,818 hours, 31,583 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0299
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 11,012 hours, 16,274 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING FLAPS AFTER LANDING, FLAP DISAGREEMENT. R & R LT NACELLE FLAP ACTUATOR IAW 27-50-00 CMM.  OPS CHECK GOOD.
